Yıl: 2022 Cilt: 46 Sayı: SI-1 Sayfa Aralığı: 397 - 405 Metin Dili: İngilizce DOI: 10.3906/mat-2105-70 İndeks Tarihi: 19-07-2022

Scattering properties of impulsive difference Dirac equations

Öz:
In this paper, we explore the Jost solutions and the scattering matrix of the impulsive difference Dirac systems (IDDS) on the whole axis and study their analytic and asymptotic properties. Furthermore, characteristic properties of the scattering matrix of the IDDS have been examined.
Anahtar Kelime:

Belge Türü: Makale Makale Türü: Araştırma Makalesi Erişim Türü: Erişime Açık
  • [1] Allahverdiev BP, Tuna H. Titchmarsh–Weyl Theory for Dirac Systems with Transmission Conditions. Mediterranean Journal of Mathematics 2018; 15 (4): 151. doi: 10.1007/s00009-018-1197-6
  • [2] Bainov DD, Simeonov PS. Oscillation Theory of Impulsive Differential Equations. Orlando, FL, USA: International Publications, 1998.
  • [3] Bairamov E, Solmaz S. Spectrum and scattering function of the ımpulsive discrete Dirac systems. Turkish Journal of Mathematics 2018; 42 (6): 3182-3194. doi: 10.3906/mat-1806-5
  • [4] Faddeev LD, Seckler B. The ınverse problem in the quantum theory of scattering. Journal of Mathematical Physics 1963; 4 (1): 72-104. doi: 10.1063/1.1703891
  • [5] Frolov IS. Inverse scattering problem for a Dirac System on the Whole axis. Doklady Akademii Nauk 1972; 207 (1): 44-47.
  • [6] Gasymov MG. An ınverse problem of scattering theory for a system of Dirac equations of order 2n. Trudy Moskovskogo Matematicheskogo Obshchestva 1968; 19: 41–112.
  • [7] Huseynov HM. An ınverse scattering problem for a system of Dirac equations with discontinuity conditions. Proceedings of the Institute of Mathematics and Mechanics (PIMM), National Academy of Sciences of Azerbaijan 2014; 40: 215-225.
  • [8] Lakmeche A and Arino O. Bifurcation of non trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment. Dynamics of Continuous, Discrete and Impulsive Systems 2000; 7 (2): 265-287.
  • [9] Lakshmikantham V, Bainov DD, Simeonov PS. Theory of Impulsive Differential Equations. Teaneck, NJ, USA: World Scientific, 1989.
  • [10] Levitan BM, Sargsjan IS. Sturm—Liouville and Dirac Operators. Springer, 1991.
  • [11] Marchenko VA. Sturm-Liouville Operators and Applications. AMS Chelsea: American Mathematical Society, 2011.
  • [12] Mukhtarov FS, Aydemir K, Mukhtarov ShO. Spectral Analysis of One Boundary Value-Transmission Problem by Means of Green’s Function. Electronic Journal of Mathematical Analysis and Applications 2014; 2 (2): 23-30.
  • [13] Mukhtarov ShO, Aydemir K. Eigenfunction Expansion for Sturm-Liouville Problems with Transmission Conditions at One Interior Point. Acta Mathematica Scientia 2015; 35 (3): 639-649. doi: 10.1016/S0252-9602(15)30010-2
  • [14] Mukhtarov ShO, Kadakal M, Muhtarov FS. On Discontinuous Sturm-Liouville Problems with Transmission Conditions. Journal of Mathematics of Kyoto University 2004; 44 (4): 779-798. doi: 10.1215/kjm/1250281698
  • [15] Nenov SI. Impulsive Controllability and Optimization Problems in Population Dynamics. Nonlinear Analysis: Theory, Methods & Applications 1999; 36 (7): 881-890. doi: 10.1016/S0362-546X(97)00627-5
  • [16] Panakhov ES, Gulsen T. Isospectrality Problem for Dirac System. Proceedings of the Institute of Mathematics and Mechanics (PIMM), National Academy of Sciences of Azerbaijan 2014; 40: 386-392.
  • [17] Panakhov ES, Ic U. On the Determination of the Dirac Operator from Two Spectra. Transactions of National Academy of Sciences of Azerbaijan 2003; 23 (4): 159-172.
  • [18] Panakhov ES, Sat M. On the Determination of the Singular Sturm-Liouville Operator from Two Spectra. Computer Modeling in Engineering and Sciences 2012; 84 (1): 1-11. doi:10.3970/cmes.2012.084.001
  • [19] Samoilenko AM, Perestyuk NA. Impulsive Differential Equations. Singapore: World Scientific, 1995.
  • [20] Syroid IPP. Conditions for the Absence of Spectral Singularities in the Nonselfadjoint Dirac Operator in terms of the Potential. Ukrainian Mathematical Journal 1986; 38 (3): 352-359.
  • [21] Ugurlu E, Bairamov E. Dissipative Operators with Impulsive Conditions. Journal of Mathematical Chemistry 2013; 51: 1670-1680. doi: 10.1007/s10910-013-0172-5
  • [22] Ugurlu E, Bairamov E. Krein’s Theorems for a Dissipative Boundary Value Transmission Problem. Complex Analysis and Operator Theory 2013; 7: 831-842. doi: 10.1007/s11785-011-0180-z
  • [23] Ugurlu E, Bairamov E. Krein’s Theorem for the Dissipative Operators with Finite Impulsive Effects. Numerical Functional Analysis and Optimization 2015; 36 (2): 256-270. doi: 10.1080/01630563.2014.970642
  • [24] Ugurlu E, Bairamov E. On the Rate of the Convergence of the Characteristic Values of an Integral Operator Associated with a Dissipative Fourth Order Differential Operator in lim-4 Case with Finite Transmission Conditions. Journal of Mathematical Chemistry 2014; 52 (10): 2627-2644. doi: 10.1007/s10910-014-0404-3
  • [25] Ugurlu E. Dirac Systems with Regular and Singular Transmission Effects. Turkish Journal of Mathematics 2017; 41 (1): 193-210. doi:10.3906/mat-1601-70
  • [26] Ugurlu E. Investigation of the Spectral Properties of a Fourth Order Differential Operator with Finite Transmission Conditions. Mathematical Methods in the Applied Sciences 2016; 36 (6): 1298-1310. doi: 10.1002/mma.3550
  • [27] Ugurlu E. On the Perturbation Determinants of a Singular Dissipative Boundary Value Problem with Finite Transmission Conditions. Journal of Mathematical Analaysis and Applications 2014; 409 (1): 567-575. doi: 10.1016/j.jmaa.2013.07.040
  • [28] Vu PL. The Inverse Scattering Problem for a System of Dirac Equations of the Whole Line. Ukrainian Mathematical Journal 1972; 24 (5): 537-544.
  • [29] Vu PL. The Scattering Problem for the System of Dirac Equations on the Whole Line. Boundary-Value Problems of Mathematical Physics [in Russian], Izd. Inst. Matem. Akad. Nauk UkrSSR 1971.
APA SOLMAZ S, BAYRAM E (2022). Scattering properties of impulsive difference Dirac equations. , 397 - 405. 10.3906/mat-2105-70
Chicago SOLMAZ SEYDA,BAYRAM ELGIZ Scattering properties of impulsive difference Dirac equations. (2022): 397 - 405. 10.3906/mat-2105-70
MLA SOLMAZ SEYDA,BAYRAM ELGIZ Scattering properties of impulsive difference Dirac equations. , 2022, ss.397 - 405. 10.3906/mat-2105-70
AMA SOLMAZ S,BAYRAM E Scattering properties of impulsive difference Dirac equations. . 2022; 397 - 405. 10.3906/mat-2105-70
Vancouver SOLMAZ S,BAYRAM E Scattering properties of impulsive difference Dirac equations. . 2022; 397 - 405. 10.3906/mat-2105-70
IEEE SOLMAZ S,BAYRAM E "Scattering properties of impulsive difference Dirac equations." , ss.397 - 405, 2022. 10.3906/mat-2105-70
ISNAD SOLMAZ, SEYDA - BAYRAM, ELGIZ. "Scattering properties of impulsive difference Dirac equations". (2022), 397-405. https://doi.org/10.3906/mat-2105-70
APA SOLMAZ S, BAYRAM E (2022). Scattering properties of impulsive difference Dirac equations. Turkish Journal of Mathematics, 46(SI-1), 397 - 405. 10.3906/mat-2105-70
Chicago SOLMAZ SEYDA,BAYRAM ELGIZ Scattering properties of impulsive difference Dirac equations. Turkish Journal of Mathematics 46, no.SI-1 (2022): 397 - 405. 10.3906/mat-2105-70
MLA SOLMAZ SEYDA,BAYRAM ELGIZ Scattering properties of impulsive difference Dirac equations. Turkish Journal of Mathematics, vol.46, no.SI-1, 2022, ss.397 - 405. 10.3906/mat-2105-70
AMA SOLMAZ S,BAYRAM E Scattering properties of impulsive difference Dirac equations. Turkish Journal of Mathematics. 2022; 46(SI-1): 397 - 405. 10.3906/mat-2105-70
Vancouver SOLMAZ S,BAYRAM E Scattering properties of impulsive difference Dirac equations. Turkish Journal of Mathematics. 2022; 46(SI-1): 397 - 405. 10.3906/mat-2105-70
IEEE SOLMAZ S,BAYRAM E "Scattering properties of impulsive difference Dirac equations." Turkish Journal of Mathematics, 46, ss.397 - 405, 2022. 10.3906/mat-2105-70
ISNAD SOLMAZ, SEYDA - BAYRAM, ELGIZ. "Scattering properties of impulsive difference Dirac equations". Turkish Journal of Mathematics 46/SI-1 (2022), 397-405. https://doi.org/10.3906/mat-2105-70